# SDR SWIA200413050

- Difficulty date: March 9, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 21,892 hours, 18,924 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER WEB OF ENGINE SUPPORT BEAM AT LEFT ACCESS PANEL CUTOUT, OUTBOARD OF LBL 36.2, BETWEEN FS 625.3 AND FS 640.0. CARRIED OUT ENGINE SUPPORT BEAM REPAIR ON LH SIDE IAW BRAD REO 601R-43-61-366 REV. E.
